# SDR CALA2018072301661

- Difficulty date: July 17, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 77,861 hours, 19,191 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: 1060516526
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER GATE, FWD AND AFT GIRT BAR LIFTERS AND GIRT BAR CRANKS HAVE PLAY. REMOVED AND INSTALLED L2 DOOR LOWER GATE FWD AND AFT GIRT BAR LIFTER AND GIRT BAR CRANK IAW CMM 52-11-15 PG 302 AND 717. REMOVED AND REPLACED BUSHINGS AT BRACKET AND CRANK IAW CMM 52-11-15T/W USED I.D 11-566 DATE DUE 10OCT18.
